Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19306
Title: A FRAME APPROACH TO THE H-INFINITY SUPEROPTIMAL SOLUTION
Authors: GU, DW
TSAI, MC
POSTLETHWAITE, I
First Published: 1-Jul-1990
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1990, 35 (7), pp. 829-834
DOI Link: 10.1109/9.57023
ISSN: 0018-9286
Links: http://hdl.handle.net/2381/19306
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.